MAUDE Adverse Event Report: BIOMET 3I 3I T3® WITH DCD® NON-PLATFORM SWITCHED TAPERED IMPLANT 4 X 11.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3® WITH DCD® NON-PLATFORM SWITCHED TAPERED IMPLANT 4 X 11.5MM; DENTAL IMPLANT
Model Number BNST411
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that at the time of implant placement, the cortical vestibular bone was fractured.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4) the following sections have been updated: b4: date of this report b5: describe event or problem g3: date received by the manufacturer h1: type of report, follow-up number h2: follow up type h3: device evaluated by manufacturer: change ¿no' to 'yes' h6: evaluation codes h10: additional narrative product evaluation: one implant was returned for investigation.Visual evaluation of the as returned product identified signs of wear/use but no apparent signs of malfunction.The implant could not be functionally tested for the reported event (bone fracture).Pre-existing condition noted on the per was 'low bone density ¿ type iv & good oral hygiene'.The implant was being placed on tooth # 25 (fdi) when the incident occurred.Picture/x-ray evaluation: none provided.Review of appropriate documentation: document reviewed: biomet 3i dental implant ifu ((b)(6)) rev j - 1/8/2022.Information identified: contraindications, warnings, precautions, and potential adverse events.Per the applicable ifu, under the section 'precautions', it is stated that improper technique can lead to implant failure and loss of supporting bone.Dhr review: dhr review for the lot (2021011297) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (2021011297) for similar events (complaint category keywords: medical: bone fracture) and no other complaint was identified.Post market trending review: october post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.Therefore, based on the available information, device malfunction did not occur.Additionally, the reported event could not be verified with the available information.

Brand Name
3I T3® WITH DCD® NON-PLATFORM SWITCHED TAPERED IMPLANT 4 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15285568
Report Number0001038806-2022-01312
Device Sequence Number7166962
Product Code DZE
UDI-Device Identifier00844868029151
UDI-Public(01)00844868029151(17)260206(10)2021011297
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/06/2026
Device Model NumberBNST411
Device Catalogue NumberBNST411
Device Lot Number2021011297
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2022
Supplement Date Received by Manufacturer12/28/2022
Initial Report FDA Received Date08/24/2022
Supplement Report FDA Received Date01/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale
Patient Weight70 KG